Headache Owiee

7 Replies
xoxticiaxox - February 8

Damnnnnn, I have a major head ache, I think its going from headache to miagrein(how ever you spell that word) I cant take any drugs, I refuse to take any drugs,,,,,so what else can I do????

 

humairaa - February 8

If you are in your first trimester try not to take any drugs, just have a cup of tea with milk, try not to stress yourself but if you can't bear this anymore you can take 2 tylnol once in a while but better ask you doctor about this first.

 

xoxticiaxox - February 8

Im almost 31 weeks, but I still dont want to take any drugs....Ive been doing good so far! I will try the tea and milk thanks xooxoxoxoxoxo

 

Monica_WeinerBaby#1 - February 8

hey my son is 3 months old but i was having horrible headaches and i just layed down and had to sleep to get them better then i was having flashes of light but thought nothing of it until i went to the doctor 4 a regular check up and they took my blood pressure and thn the nurse asked me if i had been having headaches and i said yeah how did u know and she said my blood pressure was up and to make a long story short i had to be induced 3 weeks and 5 days early with preclamsia so take it seriously and monitor it because it could be serious

 

beth1975 - February 8

Can you not take Tylenol? I was getting really bad headaches too. Make sure you are drinking lots of water.

 

sbyrd - February 11

I have had severe migraines my entire pregnancy. The doctor has tried a couple meds, but nothing worked. They are going to induce me at 39 weeks, but in the mean time I am told to just lay in a dark room with a cold cloth on my head. Definitly not fun! But make sure you tell your dr. about it because it could be serious. Good Luck!!!

 

crystal74 - February 11

37 weeks- i went to bed with a little headache last night so i took 1 extra strenght tylenol 500mg, and then woke up at like 2 in the morning with a pounding headache, so i took another 500mg tylenol and still woke up this morning with a headache. it's died down over the day but i really wish i could just take some aleve. that's the only thing that works for my headaches.

 

redhead125 - February 12

Just be careful because an intense headache can be one of the signs of preeclampsia (a dangerous condition). Do you have lots of spots/stars in your vision or a stabbing pain in your side? I'd call your doctor just to be safe. If anything, they may be able to tell you what you can take or would be able to prescribe something.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?